MathSciNet Relay Station
MathSciNet bibliographic data
MR3009183 49N10 (49M20)
Ghomanjani, F.; Farahi, M. H.; Gachpazan, M. Bézier control points method to solve constrained quadratic optimal control of time varying linear systems. Comput. Appl. Math. 31 (2012), no. 3, 433–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement